Research Repository

Properties of Rasch residual fit statistics

Wu, Margaret and Adams, RJ (2013) Properties of Rasch residual fit statistics. Journal of applied measurement, 14 (4). 339 - 355. ISSN 1529-7713

Full text for this resource is not available from the Research Repository.
Item Type: Article
Edition: Winter 2013
Uncontrolled Keywords: Rasch measurement; mathematical modelling
Subjects: FOR Classification > 0104 Statistics
Faculty/School/Research Centre/Department > College of Arts and Education
Depositing User: Symplectic Elements
Date Deposited: 30 Mar 2017 00:22
Last Modified: 11 Jul 2017 11:58
ePrint Statistics: View download statistics for this item
Citations in Scopus: 28 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar